cover image

Classification and Fourier inversion for parabolic subgroups with square integrable nilradical / Joseph A. Wolf.


Providence : American Mathematical Society, 1979.
ISBN 082182225X, 9780821822258

Location Call Number Status Consortium Loan
George Washington
Gelman stacks
no.1-no.319,
no.327-no.400,
no.577-no.640,
[+] Show
no.734
no.223-229 bound togetherFor additional holdings search under individual Author/Title for items in this series.
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
American
WRLC Shared Collections Facility
No.223-225 bound together. Held at WRLC Center; available for delivery
WRLC Shared Collections Facility
QA3 .A57 no. 223-225 no.223-225 Off-site
Request
UDC
Van Ness stacks
QA 3 .A57 no. 225 Available Request
Subjects Analise Matematica.
Darstellungstheorie.
Fourier transformations.
Halbeinfache Lie-Gruppe.
Lie groups.
Lie-Gruppe.
Parabolische Untergruppe.
Representations of groups.
Universal enveloping algebras.
Series Memoirs of the American Mathematical Society ; no. 225.
Description iii, 166 pages ; 26 cm.
Copyright Date 1979.
Notes "Volume 22."
Includes bibliographical references (pages 165-166).
Network Numbers (OCoLC)5410986
(OCoLC)ocm05410986
WorldCat Search OCLC WorldCat
WorldCat Identities Wolf, Joseph Albert, 1936-
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks